Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Bodies for which harmonic functions satisfy the mean value property


Authors: Avner Friedman and Walter Littman
Journal: Trans. Amer. Math. Soc. 102 (1962), 147-166
MSC: Primary 31.11
DOI: https://doi.org/10.1090/S0002-9947-1962-0151627-7
MathSciNet review: 0151627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.11

Retrieve articles in all journals with MSC: 31.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0151627-7
Article copyright: © Copyright 1962 American Mathematical Society